# SDR YV3R2021010700413

- Difficulty date: December 17, 2020
- Submitted: January 7, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N432LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4032
- Aircraft time: 7,029 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 4770
- Condition: Defective
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 LIGHT WAS INOPERABLE.
